Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 50, Issue 3, 2014
Metadata
 

Locally Compact Separable Abelian Group Actions on Factors with the Rokhlin Property
Koichi Shimada
pp. 363–381
Abstract | Full-Text PDF (412 KB) | Metadata

An Explicit Formula for the Generic Number of Dormant Indigenous Bundles
Yasuhiro Wakabayashi
pp. 383–409
Abstract | Full-Text PDF (483 KB) | Metadata

Elliptic Ding–Iohara Algebra and the Free Field Realization of the Elliptic Macdonald Operator
Yosuke Saito
pp. 411–455
Abstract | Full-Text PDF (549 KB) | Metadata

La Construction d’Abbes et Saito pour les Connexions Méromorphes: Aspect Formel en Dimension 1
Jean-Baptiste Teyssier
pp. 457–476
Abstract | Full-Text PDF (662 KB) | Metadata

Propagation of Singularities for Schrödinger Equations with Modestly Long Range Type Potentials
Kazuki Horie and Shu Nakamura
pp. 477–496
Abstract | Full-Text PDF (421 KB) | Metadata

Generalized Bousfield Lattices and a Generalized Retract Conjecture
Ryo Kato, Katsumi Shimomura and Yutaro Tatehara
pp. 497–513
Abstract | Full-Text PDF (368 KB) | Metadata

Bar Construction and Tannakization
Isamu Iwanari
pp. 515–568
Abstract | Full-Text PDF (651 KB) | Metadata

Convergences and Projection Markov Property of Markov Processes on Ultrametric Spaces
Kohei Suzuki
pp. 569–588
Abstract | Full-Text PDF (438 KB) | Metadata